# SDR USAA2011061000019

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 32,377 hours, 19,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL - CLT - LOOSE WIRE UNDER SEAT 10E IN EMERGENCY EXIT ROW.  MAINTENANCE SECURED LOOSE WIRE.
